# SDR CA130909009

- Difficulty date: August 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 7,655 hours
- Engine: Pwa PW535A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB THROUGH 200, 300, AGL THE CREW NOTED THAT THE NR 2 ENGINE OIL PRESSURE WAS LOW AND FLUCTUATING.  THEY OBSERVED VALUES AS LOW AS 25 PSID.  THE LOW OIL PRESSURE ANNUNCIATOR DID NOT ILLUMINATE.  THROUGH 1000 FT AS THEY LEVELED THE ACFT AND REDUCED POWER TO RETURN TO LAND, THE NR 2 OIL PRESSURE RETURNED TO NORMAL VALUES FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE CONFIRMED THAT THE ENGINE WAS SERVICED WITH THE CORRECT QUANTITY OF OIL, THAT THE OIL FILTER WAS FREE FROM DEBRIS AND THAT THE OIL PRESSURE INDICATION SYSTEM IS FUNCTIONING NORMALLY.  THE ENGINE HAS BEEN REMOVED FOR FURTHER INSPECTION AND REPAIR.
